# SDR FDEA201705131408

- Difficulty date: May 13, 2017
- Submitted: May 15, 2017
- Operation: Air carrier
- Aircraft: N979FD
- Make and model: Boeing 757236
- Aircraft serial: 25592
- Aircraft time: 60,004 hours, 21,790 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Collar
- Part number: 140N60081
- Part serial: PR16021
- Condition: Broken
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE SECURING AIRCRAFT FOUND L1 DOOR HOLD OPEN  LOCK COLLAR BROKEN. DOOR WOULD NOT LOCK IN THE OPEN  POSITION.    REMOVED AND REPLACED L1 DOOR HOLD-OPEN LOCK COLLAR  IAW AMM 52-11-08-8. DOOR OPS CHECKED GOOD
